The Dirichlet problem on a square and on domains of more general type
Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 876-881
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_5_a17,
author = {A. S. Fokht},
title = {The {Dirichlet} problem on a square and on domains of more general type},
journal = {Differencialʹnye uravneni\^a},
pages = {876--881},
year = {1986},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_5_a17/}
}
A. S. Fokht. The Dirichlet problem on a square and on domains of more general type. Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 876-881. http://geodesic.mathdoc.fr/item/DE_1986_22_5_a17/